JournalszaaVol. 32, No. 3pp. 279–298

Asymptotic Formulae for Linear Combinations of Generalized Sampling Operators

  • Carlo Bardaro

    Università degli Studi di Perugia, Italy
  • Ilaria Mantellini

    Università degli Studi di Perugia, Italy
Asymptotic Formulae for Linear Combinations of Generalized Sampling Operators cover
Download PDF

Abstract

We give some Voronovskaja formula for linear combinations of generalized sampling operators and we furnish also a quantitative version in terms of the classical Peetre KK-functional. This provides a better order of approximation in the asymptotic formula. We apply the general theory to various kernels: Bochner-Riesz kernel, translates of B-splines and Jackson type kernel.

Cite this article

Carlo Bardaro, Ilaria Mantellini, Asymptotic Formulae for Linear Combinations of Generalized Sampling Operators. Z. Anal. Anwend. 32 (2013), no. 3, pp. 279–298

DOI 10.4171/ZAA/1485